MAUDE Adverse Event Report: STERIS CORPORATION STERIS; SURGICAL TABLE

STERIS CORPORATION STERIS; SURGICAL TABLE
Model Number 4085 SURGICAL TABLE
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the table and found no issues with the function or operation of the table.The table was tested, confirmed to be operating according to specification, and returned to service.The cause of the reported event is attributed to user facility personnel not properly centering the patient over the tabletop column prior to unlocking and repositioning the table.The 4085 surgical table operator manual states, "if this surgical table needs to be repositioned within the operating room with the patient aboard, utilize the following procedure: ensure patient is properly secured.Center and level tabletop with patient over column.Lower tabletop to lowest possible height.Ensure table path is clear of obstructions.One person must be at each end of tabletop.Release floor locks.If the table is moved with the patient aboard, apply only lateral force to reposition table.Do not push down on or lift tabletop while repositioning table.Once table is repositioned, lock table by engaging all floor locks".The table subject of the reported event is not under steris service agreement for maintenance; the user facility is responsible for all maintenance activities.A steris account manager offered in-service training on the proper use and operation of the 4085 surgical table and is awaiting a response from the user facility.A follow-up report will be submitted once additional information becomes available.
 
Event or Problem Description
The user facility reported that during a patient procedure their 4085 surgical table began to tilt while in the supine position and the patient slid forward.The procedure was cancelled, and the patient received a ct scan and is doing well.No report of injury.
 
Additional Manufacturer Narrative
A steris account manager provided in-service training on the proper use and operation of the 4085 surgical table, specifically on properly centering the patient over the tabletop column prior to unlocking and repositioning the table.No additional issues have been reported.

Brand Name
STERIS
Common Device Name
SURGICAL TABLE
Manufacturer (Section D)
STERIS CORPORATION
2720 gunter park drive east
montgomery 36109
Manufacturer (Section G)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key23850082
Report Number1043572-2025-00121
Device Sequence Number21321655
Product Code FQO
UDI-Device Identifier00724995154813
UDI-Public(01)00724995154813(11)160115
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number4085 SURGICAL TABLE
Device Catalogue NumberST013701
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/19/2025
Supplement Report FDA Received Date01/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/15/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown